Affordable Access

Publisher Website

Some algebraic operations over classification algorithms and applications

Authors
Journal
USSR Computational Mathematics and Mathematical Physics
0041-5553
Publisher
Elsevier
Publication Date
Volume
25
Issue
5
Identifiers
DOI: 10.1016/0041-5553(85)90196-x
Disciplines
  • Computer Science

Abstract

Abstract A one-parameter family of operations over classification algorithms is described. An analogue of the strong law of large numbers is proved by these operations for random classification algorithms. The construction of classification algorithms for dynamic objects, and classification when there is a priori information of an expert type, are discussed.

There are no comments yet on this publication. Be the first to share your thoughts.